# SDR USAASA00022

- Difficulty date: June 10, 1999
- Submitted: August 8, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 5270 · Door Warning System
- Part: Pseu
- Condition: Failed
- Location: Passenger Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B, I, G, A

## Discrepancy

(CAN) DOOR WARNING UNSAFE INDICATION.  SUSPECT IMPROPER DOOR CLOSURE AT DEPARTURE.  CONFIRMED WITH FEEDBACK FROM BOMBARDIER.
